MathSciNet Relay Station
MathSciNet bibliographic data
MR2043046 58C05 (58C15)
Donatini, Pietro; Frosini, Patrizio Lower bounds for natural pseudodistances via size functions. Arch. Inequal. Appl. 2 (2004), no. 1, 1–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement